# SDR AALA20030884

- Difficulty date: August 21, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N1473K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11515
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOPERATIVE.  CLEANED CONTACTS IN LIGHT ASSY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
